By Guixia Pan, Lin Tang
We examine the Lp solvability for divergence and non-divergence shape Schrödinger equations with discontinuous coefficients. As an program, we provide the worldwide Morrey regularity for divergence and non-divergence shape Schrödinger operators with VMO coefficients in a bounded area.
Read Online or Download Solvability for Schrödinger equations with discontinuous coefficients PDF
Similar functional analysis books
Initially awarded as lectures, the subject matter of this quantity is that one experiences orthogonal polynomials and distinctive features no longer for his or her personal sake, yet with a view to use them to resolve difficulties. the writer provides difficulties advised by way of the isometric embedding of projective areas in different projective areas, by way of the need to build huge periods of univalent services, by means of functions to quadrature difficulties, and theorems at the place of zeros of trigonometric polynomials.
A range of a few very important subject matters in complicated research, meant as a sequel to the author's Classical complicated research (see previous entry). The 5 chapters are dedicated to analytic continuation; conformal mappings, univalent capabilities, and nonconformal mappings; complete functionality; meromorphic fu
A Concise method of Mathematical research introduces the undergraduate scholar to the extra summary innovations of complex calculus. the most objective of the ebook is to gentle the transition from the problem-solving procedure of ordinary calculus to the extra rigorous procedure of proof-writing and a deeper figuring out of mathematical research.
- Geometry of Banach Spaces. Selected Topics
- Functional analysis in mechanics
- Extremum Problems for Eigenvalues of Elliptic Operators (Frontiers in Mathematics)
- Noncommutative Probability
- Introduction to Holomorphic Functions of Several Variables, Volume I: Function Theory
Additional resources for Solvability for Schrödinger equations with discontinuous coefficients
Frasca, P. Longo, W 2,p solvability of the Dirichlet problem for nondivergence form elliptic equations with VMO coeﬃcients, Trans. Amer. Math. Soc. 336 (1993) 841–853.  H. Dong, D. Kim, Lp solvalility of divergence type parabolic and elliptic system with partially BMO coeﬃcients, Calc. Var. 40 (2011) 357–389.  J. Dziubański, J. Zienkiewicz, Hardy space H 1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality, Rev. Mat. Iberoam. 15 (1999) 279–296.  J.
Math. Anal. 39 (2007) 489–506.  N. Krylov, Parabolic and elliptic equations with VMO coeﬃcients, Comm. Partial Diﬀerential Equations 32 (2007) 453–475.  N. Krylov, Parabolic equations with VMO coeﬃcients in Sobolev spaces with mixed norms, J. Funct. Anal. (2007) 1–38.  K. Kurata, S. Sugano, A remark on estimates for uniformly elliptic operators on weighted Lp spaces and Morrey Spaces, Math. Nachr. 209 (2000) 137–150.  K. Kurata, S. Sugano, Estimate of the fundamental solution for magnetic Schrödinger operators and their applications, Tohoku Math.
2007) 1–38.  K. Kurata, S. Sugano, A remark on estimates for uniformly elliptic operators on weighted Lp spaces and Morrey Spaces, Math. Nachr. 209 (2000) 137–150.  K. Kurata, S. Sugano, Estimate of the fundamental solution for magnetic Schrödinger operators and their applications, Tohoku Math. J. 52 (2000) 367–382.  N. Okazawa, An Lp theory for Schrödinger operators with nonnegative potentials, J. Math. Soc. Japan 36 (1984) 675–688.  D. Sarason, Functions of vanishing mean oscillation, Trans.